# SDR DL72S001535

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556248U18
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV4 CORROSION VISIT NRC 375 CORROSION INSIDE STR 30 STA 1110 - 1130.  REPLACED STR 30 FROM STA 1010 TO 1183.
